# SDR CA991103012

- Difficulty date: September 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Hiller UH-12E
- Engine: Allsn 250C20B
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Oil Pump
- Part number: 105HBG312
- Condition: Seized
- Location: Transmission
- Component: 5602300
- Stage of operation: NR
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

(CAN) TRANSMISSION OIL PUMP HAD FAILED, FAILING TO LUBRICATE THE LOWER MAIN ROTOR TRANSMISSION RGB CAUSING IT TO SEIZE.  TEAR DOWN TO FOLLOW.
